# SDR AALA20161223006

- Difficulty date: December 21, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 24,272 hours, 9,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ALONG AISLE NEXT TO FORWARD GALLEY HAS A MISSING LENS COVER.  REPLACED LENS COVER IAW AMM 33-51-14.  OPERATIONAL CHECKED GOOD.
